Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 145, NWS Memphis, TN

June 24, 2015Chester County, Henderson County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 24, 2015, 2:57 AM CDT for Chester County, Henderson County, Tennessee. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 2:57 AM CDT (07:57 UTC)
Expired
Jun 24, 2015, 3:30 AM CDT
In force
33 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Chester County, TN, Henderson County, TN

The radar

The Memphis radar (KNQA), 134 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:10 AM CDTHAIL 0.756 Wnw Lexington, TNSTORM SPOTTER REPORTS PENNY SIZE HAIL IN THE JUNO COMMUNITY OF HENDERSON COUNTY TENNESSEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2554 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WUUS54 KMEG 240757
SVRMEG
TNC023-077-240845-
/O.NEW.KMEG.SV.W.0145.150624T0757Z-150624T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
257 AM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHESTER COUNTY IN WEST TENNESSEE...
  CENTRAL HENDERSON COUNTY IN WEST TENNESSEE...

* UNTIL 345 AM CDT

* AT 257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE
  GOOSE...OR 7 MILES WEST OF LEXINGTON...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...SARDIS...REAGAN...JACKS CREEK...BARGERTON...MIFFLIN...
  BLUE GOOSE...SCOTTS HILL...MILLEDGEVILLE...ENVILLE...HURON...SAND
  RIDGE...UNION CROSS...CABO...JUNO...ROBY...WHITE FERN...MIDDLE
  FORK...HINSON SPRINGS AND CEDAR GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3542 8836 3541 8836 3538 8837 3538 8851
      3539 8851 3538 8857 3572 8861 3578 8846
      3550 8824 3543 8825 3542 8824
TIME...MOT...LOC 0757Z 316DEG 16KT 3568 8852 

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
664 
WWUS54 KMEG 240820
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 AM CDT WED JUN 24 2015

TNC023-077-240845-
/O.CON.KMEG.SV.W.0145.000000T0000Z-150624T0845Z/
CHESTER TN-HENDERSON TN-
320 AM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN CHESTER AND SOUTHERN HENDERSON COUNTIES...

AT 320 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEXINGTON...
MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...SARDIS...REAGAN...JACKS CREEK...SCOTTS HILL...
MILLEDGEVILLE...ENVILLE...HURON...SAND RIDGE...CABO...ROBY...MIDDLE
FORK...HINSON SPRINGS...RUSSELL CROSSROADS...SHADY HILL AND
PALESTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3542 8836 3541 8836 3538 8837 3538 8851
      3539 8851 3538 8857 3566 8857 3572 8843
      3550 8824 3543 8825 3542 8824
TIME...MOT...LOC 0820Z 330DEG 13KT 3561 8848 

HAIL...<.75IN
WIND...60MPH
 
$$
933 
WWUS54 KMEG 240830
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
330 AM CDT WED JUN 24 2015

TNC023-077-240839-
/O.CAN.KMEG.SV.W.0145.000000T0000Z-150624T0845Z/
CHESTER TN-HENDERSON TN-
330 AM CDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHESTER AND
SOUTHERN HENDERSON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY 
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3542 8836 3541 8836 3538 8837 3538 8851
      3539 8851 3538 8857 3566 8857 3572 8843
      3550 8824 3543 8825 3542 8824
TIME...MOT...LOC 0828Z 316DEG 16KT 3558 8844 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:24 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 23, 11:24 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 PM CDT TUE JUN 23 2015

.UPDATE...
UPDATED TO ADD 06Z AVIATION DISCUSSION.

&&
.PREV DISCUSSION... /ISSUED 1022 PM CDT TUE JUN 23 2015/

UPDATE...EVENING UPDATE

IT NOW LOOKS MORE LIKELY THAT THUNDERSTORMS WILL CONTINUE
OVERNIGHT PUSHING SOUTH ACROSS MOST IF NOT ALL OF THE MIDSOUTH.
ADJUSTED POPS ACCORDINGLY. STORMS WILL MAINLY IMPACT WEST
TENNESSEE AND NORTH MISSISSIPPI...BUT CANNOT BE RULED OUT
ANYWHERE. FREQUENT LIGHTENING AND VERY HEAVY RAINFALL CAN BE
EXPECTED. LOCALIZED FLOODING IS POSSIBLE. WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

30

PREV DISCUSSION... /ISSUED 719 PM CDT TUE JUN 23 2015/

UPDATE...EVENING UPDATE.

DISCUSSION...
INCREASED POPS ACROSS WEST TENNESSEE...THE MISSOURI BOOTHEEL AND
NORTHEAST ARKANSAS. DON'T THINK THERE IS ANY REAL SEVERE THREAT
BUT LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING IS LIKELY. STORMS
SHOULD DIMINISH IN BOTH INTENSITY AND COVERAGE AFTER SUNSET.

PREV DISCUSSION... /ISSUED 623 PM CDT TUE JUN 23 2015/

CURRENTLY...STRONG UPPER RIDGE EXTENDS FROM THE SOUTHERN PLAINS
INTO THE MIDSOUTH. MEANWHILE A WEAK COLD FRONT HAS PUSHED INTO
SOUTHERN MISSOURI AND WESTERN KY...JUST NORTH OF THE MIDSOUTH.
VERY WARM AIR HAS PUSHED INTO THE MIDSOUTH WITH TEMPS IN THE MID
90S ACROSS MUCH OF THE AREA. SURFACE DEWPOINTS ARE POOLING ACROSS
THE REGION...SOUTH OF THE COLD FRONT...WITH READINGS IN THE MID
TO SOMETIMES UPPER 70S. THIS IS CREATING HEAT INDEX VALUES ABOVE
105 ACROSS MUCH OF THE MIDSOUTH. HAVE EXPANDED THE HEAT ADVISORY
TO COVER MOST OF THE MIDSOUTH THIS AFTERNOON INTO WEDNESDAY.

THE HRRR HAS BEEN TRYING TO DEVELOP CONVECTION ALONG THE WEAK COLD
FRONT TO THE NORTH FOR THE LAST FEW HOURS BUT IT HAS NOT HAPPENED
YET. GIVEN THE WEAK CAP AND SBCAPES AROUND 5000 J/KG THERE IS
STILL THE POSSIBILITY OF ISOLATED STORMS DEVELOPING OVER THE NEXT
FEW HOURS.

TONIGHT...ANY CONVECTION WILL DISSIPATE BY 02Z OR SO WITH MOSTLY
CLEAR SKIES AND WARM TEMPERATURES OVERNIGHT. LOWS IN THE 70S.

WEDNESDAY...ANOTHER VERY HOT AND HUMID DAY WITH THE UPPER RIDGE
CENTERED OVER THE AREA. EXPECT HIGHS IN THE MID 90S AND DEWPOINTS
IN THE MID 70S. THE HEAT ADVISORY HAS BEEN EXTENDED THROUGH 7 PM
THURSDAY FOR MOST OF THE MIDSOUTH FOR HEAT INDICES EXCEEDING 105
DEGREES WEDNESDAY AFTERNOON. AN ISOLATED AFTERNOON STORM COULD
OCCUR ANYWHERE BUT THE BEST CHANCE WILL PROBABLY BE ACROSS NORTH
MISSISSIPPI.

THURSDAY...THE UPPER RIDGE WEAKENS A BIT ON THURSDAY BUT STILL
HOT AND HUMID. HEAT ADVISORIES MAY NEED TO BE EXTENDED. STILL VERY
WARM AIRMASS ACROSS THE REGION WITH 925MB TEMPS OF 28C ACROSS MUCH
OF THE AREA. MODELS ARE POINTING TOWARD INCREASING MOISTURE MOVING
UP FROM THE GULF WITH BETTER CHANCES OF AFTERNOON SHOWERS AND
THUNDERSTORMS ACROSS NORTH MISSISSIPPI.

FRIDAY AND SATURDAY...MAJOR PATTERN SHIFT AS THE UPPER RIDGE
BREAKS DOWN AND A DEEP UPPER TROF DEVELOPS OVER THE EASTERN U.S.
A COLD FRONT WILL PUSH THROUGH THE AREA FRIDAY INTO SATURDAY
MORNING WITH NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE DURING THIS PERIOD. MUCH COOLER AND
DRIER WEATHER WILL SETTLE OVER THE REGION LATER SATURDAY INTO
EARLY NEXT WEEK AS THE REGION REMAINS UNDER THE INFLUENCE OF THE
UNSEASONABLE DEEP UPPER TROF.

SJM

&&

.AVIATION...
06Z TAF CYCLE

SHOWERS AND THUNDERSTORMS WILL AFFECT TUP THROUGH 24/08Z.
OTHERWISE...SHORT TERM TRENDS SUGGEST A WEAK SURFACE BOUNDARY AND
LEFTOVER OUTFLOW BOUNDARIES FROM TONIGHT/S CONVECTIVE ACTIVITY MAY
INTERACT WITH AN UNSTABLE ATMOSPHERE TO TRIGGER REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS ACROSS TAF SITES...PREDOMINANTLY AT
MKL...TUP...AND MEM MAINLY AFTER 24/17Z. TEMPORARY IFR CONDITIONS
POSSIBLE WITHIN THUNDERSTORMS. OTHERWISE...VFR CONDITIONS EXPECTED
TO PERSIST THROUGH MUCH OF THE PERIOD. LIGHT W/NW WINDS WILL VEER
N ON WEDNESDAY.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY FROM NOON TO 7 PM CDT WEDNESDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY FROM NOON TO 7 PM CDT WEDNESDAY FOR DUNKLIN-
     PEMISCOT.

MS...HEAT ADVISORY FROM NOON TO 7 PM CDT WEDNESDAY FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY FROM NOON TO 7 PM CDT WEDNESDAY FOR CHESTER-
     CROCKETT-DYER-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-LAKE-
     LAUDERDALE-MADISON-MCNAIRY-OBION-SHELBY-TIPTON.

&&
Hazardous weather outlook, Jun 23, 10:20 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1020 PM CDT TUE JUN 23 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-250530-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1020 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG THUNDERSTORMS MAY PUSH SOUTH SOUTH ACROSS THE
MIDSOUTH OVERNIGHT...MAINLY IMPACTING WEST TENNESSEE AND NORTH
MISSISSIPPI...BUT STORMS CANNOT BE RULED OUT ANYWHERE. FREQUENT
LIGHTENING AND VERY HEAVY RAINFALL CAN BE EXPECTED. LOCALIZED
FLOODING IS POSSIBLE.  WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE HEAT ADVISORY WILL REMAIN IN EFFECT FOR WEDNESDAY FOR MOST OF
THE MIDSOUTH INCLUDING NORTH MISSISSIPPI...EASTERN ARKANSAS...THE
MISSOURI BOOTHEEL AND MUCH OF WEST TENNESSEE. HEAT INDICES
EXCEEDING 105 DEGREES ARE EXPECTED ACROSS THE ADVISORY AREA
WEDNESDAY AFTERNOON.

HEAT ADVISORIES MAY BE NEEDED ON THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE FRIDAY INTO
SATURDAY AS A COLD FRONT MOVES THROUGH THE MID-SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 24, 12:22 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     1 NE HUMBOLDT           35.83N 88.89W
06/23/2015                   GIBSON             TN   PUBLIC

            TREES REPORTED DOWN AT THE INTERSECTION OF HIGHWAYS 79
            AND 152 NEAR THE FEDERAL EXPRESS BUILDING BETWEEN
            HUMBOLDT AND MILAN.

&&

JLH
Local storm report, Jun 24, 12:26 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1226 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     5 NW BELMONT            34.56N 88.27W
06/23/2015                   TISHOMINGO         MS   PUBLIC

            TREE DAMAGE REPORTED AT PINEY GROVE CAMPGROUND AT BAY
            SPRINGS LAKE.

&&

JLH
Local storm report, Jun 24, 12:29 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     3 W BELMONT             34.51N 88.26W
06/23/2015                   TISHOMINGO         MS   PUBLIC

            TREE/LIMBS DOWN ON THE WEST SIDE OF BELMONT ALONG WITT
            ROAD...REPORTED VIA WCBM TELEVISION.

&&

JLH
Local storm report, Jun 24, 12:48 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1248 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     3 W BELMONT             34.51N 88.26W
06/23/2015                   TISHOMINGO         MS   PUBLIC

            TREE/LIMBS DOWN ON THE WEST SIDE OF BELMONT ALONG WITT
            ROAD...REPORTED VIA WTVA TELEVISION.

&&

JLH
Local storm report, Jun 24, 1:03 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
103 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND DMG     8 SE TUPELO             34.18N 88.63W
06/24/2015                   LEE                MS   PUBLIC

            TREE DOWN ON A HOUSE IN RICHMOND MISSISSIPPI...REPORTED
            VIA WTVA TELEVISION.

&&

JLH
Local storm report, Jun 24, 1:42 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
142 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     1 NE HUMBOLDT           35.83N 88.89W
06/23/2015                   GIBSON             TN   PUBLIC

            TREES REPORTED DOWN AT THE INTERSECTION OF HIGHWAYS 79
            AND 152 NEAR THE FEDERAL EXPRESS BUILDING BETWEEN
            HUMBOLDT AND MILAN.

1125 PM     TSTM WND DMG     3 W BELMONT             34.51N 88.26W
06/23/2015                   TISHOMINGO         MS   PUBLIC

            TREE/LIMBS DOWN ON THE WEST SIDE OF BELMONT ALONG WITT
            ROAD...REPORTED VIA WTVA TELEVISION.

1135 PM     TSTM WND DMG     5 NW BELMONT            34.56N 88.27W
06/23/2015                   TISHOMINGO         MS   PUBLIC

            TREE DAMAGE REPORTED AT PINEY GROVE CAMPGROUND AT BAY
            SPRINGS LAKE.

1228 AM     TSTM WND DMG     8 SE TUPELO             34.18N 88.63W
06/24/2015                   LEE                MS   PUBLIC

            TREE DOWN ON A HOUSE IN RICHMOND MISSISSIPPI...REPORTED
            VIA WTVA TELEVISION.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:04 PM CDTSpecial Weather StatementMEGGibson26 min
Jun 23, 7:24 PM CDTHeat AdvisoryMEGChester, Crockett, Dyer, Fayette, Hardeman, Hardin and 8 more24 hr
Jun 23, 9:29 PM CDTFlash Flood WarningMEGBenton, Carroll, Decatur, Gibson, Henderson3 hr
Jun 24, 2:31 PM CDTSpecial Weather StatementMEGDyer29 min
Jun 24, 2:53 PM CDTHeat AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more28 hr
Jun 24, 3:28 PM CDTSpecial Weather StatementMEGHaywood47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.